# SDR W8PA960140

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURIZATION WITH AUTO FAIL LIGHT ILLUMINATION AND ALTITUDE WARNING HORN.  BOTH STANDBY AND MANUAL OKAY.  PERFORMED EMERGENCY DESCENT.  REMOVED AND REPLACED PRESSURE CONTROLLER.  (X)
